# SDR ASAA2018091926175

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08246
- Aircraft time: 842 hours, 250 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 & ENGINE 2 FADEC SYS FAULT ON ECAM AFTER TOUCHDOWN. ( THRUST LEVER NOT TO BE MOVED ABOVE IDLE) GROUNDED - YES. PERFORMED ENG IDLE TEST IAW TSM 73-25-00. NO FAULT FOUND. REF TFU 73-20-00-049. NO FURTHER ACTION REQUIRED. A/C OK FOR SVC.
